# SDR UPS06847280

- Difficulty date: July 3, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON F/O'S WINDSHIELD FRAME.  UPS ENGINEERING REQUESTS METAL REMOVAL VERIFICATION AND CRACK DETECTION AFTER BLEND OUT.  C/W ULT THICKNESS CK AFTER BLENDING UP TO 35 PERCENT OF MAT'L REMOVED IN BLENDED AREAS.  C/W HFEC OF BLENDED AREAS, NO CRACKS DETECTED.
